MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Model Number TW160072IMLD
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the determined risk priority number, the residual risk related to this complaint is considered acceptable.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: 20250202.Once the scar report is available a detailed corrective action will be shared.This report was initially submitted on 02/20/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that the front end of the syringe became loose, making it impossible to draw medication and causing a needlestick injury to the nursing staff.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct the report type provided in the initial mdr [3014312726-2025-00033].The previously reported report is adverse event and product problem was incorrect.The correct report type is product problem only.
 
Additional Manufacturer Narrative
Based on the performed investigation (scar20250202), the reported events involving sol-care luer lock safety syringes were associated with needle hub disengagement and/or unintended retraction.The most probable cause is related to incomplete seating of the needle hub into the barrel grooves during manual assembly, which under transportation or use conditions may lead to hub displacement or retraction.To address this risk, a dedicated automated assembly equipment has been introduced and validated to replace manual assembly of the needle hub into the barrel.The equipment is equipped with 100% in-process visual inspection to verify proper seating and engagement of the needle hub.No broader adverse trends have been identified, and the issue is considered limited based on available information.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd
linping district, 311106
hangzhou, zhejiang,,
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22035666
Report Number3014312726-2025-00033
Device Sequence Number8788366
Product Code MEG
UDI-Device Identifier00818392015041
UDI-Public(01)00818392015041
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04405082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/18/2025
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown